A counterexample on generalized convolutions

K. Urbanik

Colloquium Mathematicae (1987)

  • Volume: 54, Issue: 1, page 143-147
  • ISSN: 0010-1354

How to cite

top

K. Urbanik. "A counterexample on generalized convolutions." Colloquium Mathematicae 54.1 (1987): 143-147. <http://eudml.org/doc/266319>.

@article{K1987,
author = {K. Urbanik},
journal = {Colloquium Mathematicae},
keywords = {generalized convolution algebra; quasi-regular generalized convolution algebra},
language = {eng},
number = {1},
pages = {143-147},
title = {A counterexample on generalized convolutions},
url = {http://eudml.org/doc/266319},
volume = {54},
year = {1987},
}

TY - JOUR
AU - K. Urbanik
TI - A counterexample on generalized convolutions
JO - Colloquium Mathematicae
PY - 1987
VL - 54
IS - 1
SP - 143
EP - 147
LA - eng
KW - generalized convolution algebra; quasi-regular generalized convolution algebra
UR - http://eudml.org/doc/266319
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.